Polynomial-time hierarchy of computable reals

File Size Format
77429_1.pdf 448Kb Adobe PDF View
Title Polynomial-time hierarchy of computable reals
Author CHEN, Qingliang; Su, Kaile; WU, Lijun
Year Published 2011
Publisher Binary Information Press
Citation Journal of Computational Information Systems, Vol. 7(4), pp. 1108-1115
Peer Reviewed Yes
Published Yes
Publisher URI http://www.jofcis.com/publishedpapers/2011_7_4_1108_1115.pdf
Copyright Statement Copyright 2011 Binary Information Press. The attached file is reproduced here in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice